# SDR ASAA2015092513202

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,582 hours, 2,482 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 141A481056
- Part serial: 13201H3297
- Condition: Malfunctioned
- Location: Right
- Part time: 7,582 hours, 2,482 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT AMBER OVERHEAT LIGHT ILLUMINATED IN CRUISE FLIGHT, RT "SIDE" WINDOW QRH PRCDR FOLLOWED AMBER OVERHEAT LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED WHCU RT SIDE BITE, SEVERAL LOGGED FAULTS FOR WINDOW SENSOR.  FOLLOWED FIM 30-41, TASK 801.  FROM WHCU M320 VERIFIED GOOD RESISTANCE THEN PRIMARY SENSOR D1042A PINS 13,26, REF WDM 30-41-11.  VISUAL INSPECTION OF WINDOW SHOWS EVIDENCE OF MOISTURE INGRESSION AT LOWER/AFT CORNER REF MM 56-11-00-200-803, VICINITY OF SENSOR WIRES.  REQUIRES R2 WINDOW REPLACEMENT.  REF WDM 30-41-11, MOVED TAP AT TB5014 FOR H14 REPLACEMENT WINDOW 22304 INSP 19180.  REPLACED F/O'S R2 OPENABLE WINDOW REF AMM 56-12-11. OPS TEST OF WINDOW HEAT GOOD.
